# SDR AWXA200400847

- Difficulty date: August 3, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 10,042 hours, 3,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Poppet Valve
- Condition: Worn
- Location: Zone 192
- Component: Controller
- Component part number: 759D000002
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX EN ROUTE FOR IAH, HEARD A LOUD AIR NOISE IN CABIN AND RATE OF CLIMB INCREASED TO 1000 FT PER MINUTE.  HAD NO AIRFLOW IN COCKPIT, TURNED OFF RT PACK PER MX CONTROL, THERE WAS NO INCREASE IN FLOW FROM LT PACK, WHEN HIGH PRESSURE VALVES OPENED AIR FLOW INCREASED. THE LT PACK WAS ALREADY ON MEL, TURNED BACK TO PHX FOR REPAIR.  MX TROUBLESHOT PACK PROBLEMS AND FOUND RT PACK CONTROLLER FAULTING DURING TEMPERATURE CONTROL TEST.  REMOVED AND REPLACED RT PACK CONTROLLER IAW AMM 21-51-34. MEL ON LT PACK (HOT AIR FAULT) WAS CORRECTED BY REPLACING TRIM AIR VALVE (14HK) IAW AMM 21-63-19.  DURING TROUBLESHOOTING FOUND THE RE-CIRCULATION FILTER DIRTY, REPLACED FILTER.
